数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库  > 数学与统计学院  > 期刊论文
题名: A weighted finite difference method for the fractional diffusion equation based on the Riemann-Liouville derivative
作者: Sousa, E; Li, C
收录类别: SCIE ; EI ; ESI
ESI注释: 2017-07-19;Highly Cited Papers
出版日期: 2015-04
刊名: APPLIED NUMERICAL MATHEMATICS
卷号: 90, 页码:22-37
出版者: ELSEVIER
出版地: AMSTERDAM
英文摘要: A one dimensional fractional diffusion model with the Riemann-Liouville fractional derivative is studied. First, a second order discretization for this derivative is presented and then an unconditionally stable weighted average finite difference method is derived. The stability of this scheme is established by von Neumann analysis. Some numerical results are shown, which demonstrate the efficiency and convergence of the method. Additionally, some physical properties of this fractional diffusion system are simulated, which further confirm the effectiveness of our method. (C) 2014 IMACS. Published by Elsevier B.V. All rights reserved.
关键词: Fractional diffusion equations ; Riemann-Liouville derivative ; Weighted average methods ; Von Neumann stability analysis
作者部门: [Sousa, Ercilia] Univ Coimbra, CMUC, Dept Math, P-3001454 Coimbra, Portugal ; [Li, Can] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China
通讯作者: Sousa, E (reprint author), Univ Coimbra, CMUC, Dept Math, P-3001454 Coimbra, Portugal.
学科分类: Mathematics
文章类型: Article
所属项目编号: CMUC (Portugal) through European program COMPETE/FEDER [PEst-C/MAT/UI0324/2013] ; FCT (Portugal) through European program COMPETE/FEDER [PEst-C/MAT/UI0324/2013] ; Program for New Century Excellent Talents in University [NCET-09-0438] ; National Natural Science Foundation of China [10801067, 11426174] ; Fundamental Research Funds for the Central Universities [lzujbky-2010-63] ; [UTAustin/MAT/066/2008] ; [PTDC/MAT-NAN/0593/2012]
所属项目名称: 国家自然科学基金项目 ; 新世纪优秀人才支持计划 ; 中央高校基本科研业务费专项资金
项目资助者: NSFC ; MOE ; LZU
语种: 英语
DOI: 10.1016/j.apnum.2014.11.007
ISSN号: 0168-9274
WOS记录号: WOS:000349274900003
EI记录号: 20145300389271
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/118982
Appears in Collections:数学与统计学院_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
Sousa-2015-A weighted finite difference method.pdf(408KB)----限制开放 联系获取全文

Recommended Citation:
Sousa, E,Li, C. A weighted finite difference method for the fractional diffusion equation based on the Riemann-Liouville derivative[J]. APPLIED NUMERICAL MATHEMATICS,2015,90:22-37.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Sousa, E]'s Articles
[Li, C]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Sousa, E]‘s Articles
[Li, C]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace